# SDR SWAA2022031473858

- Difficulty date: July 29, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CORNER THRESHOLD HAS CRACK / RECIEVED FROM BACK SHOP ON W/O 39827-1600-0001 AND COMPLIED WITH E.A. 1-A53-2076 REV: 11 ON AFT CARGO COMPARTMENT AFT CORNER THRESHOLD
